# SDR ASOA20140725234

- Difficulty date: July 25, 2014
- Submitted: July 26, 2014
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 36,451 hours, 27,372 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RT ENGINE FORWARD LOWER MOUNT YOKE WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE YOKE IAW EC5450-01094.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
